# SDR SWIA201743299

- Difficulty date: April 28, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 34,329 hours, 29,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT BS 559 BETWEEN RBL 36 AND 40 HAS CORROSION. INSTALLED A NEW STRAP IAW SRM AND REO. LEAK CHECKED GOOD.
